Sudafed Nasal Spray Pump 20ML

$12.99

Ingredients

Contains: Oxymetazoline Hydrochloride 500 ?g/mL, Benzalkonium Chloride 0.02% w/v as preservative

General Information

Sudafed Nasal Decongestant is a fast acting spray to relieve nasal congestion from colds, flu, hayfever and sinusits for up to 12 hours.

Sudafed nasal decongestant spray contains Oxymetazoline Hydrochloride, a decongestant that clears blockages quickly by reducing nasal congestion. It also dries the secretions of the nose making breathing easier and provides fast, long lasting effective relief for several hours.

Sudafed Nasal Decongestant is a fast acting spray to relieve nasal congestion from colds, flu, hayfever and sinusits for up to 12 hours.

Sudafed nasal decongestant spray contains Oxymetazoline Hydrochloride, a decongestant that clears blockages quickly by reducing nasal congestion. It also dries the secretions of the nose making breathing easier and provides fast, long lasting effective relief for several hours.

Suitable For: Adults and children over 6 years of age

Boxed Contents: 180 Sprays

Size: 20mL

Reviews

There are no reviews yet.

Be the first to review “Sudafed Nasal Spray Pump 20ML”

Your email address will not be published. Required fields are marked *